Alert archive / Kentucky / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 182, NWS Louisville, KY

July 16, 2019Logan County, Simpson County, Warren County, Kentucky

NWS Louisville, KY issued this severe thunderstorm warning at Jul 16, 2019, 5:05 PM CDT for Logan County, Simpson County, Warren County, Kentucky. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2019, 5:05 PM CDT (22:05 UTC)
Expired
Jul 16, 2019, 5:30 PM CDT
In force
25 min
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Logan County, KY, Simpson County, KY, Warren County, KY

The radar

The Ft Campbell radar (KHPX), 60 km from the middle of the area, began a volume at 22:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 10.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2019-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 240 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2019-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 124 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
240 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
917 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
124 m²/s²
0-3 km storm-relative helicity
138 m²/s²
Significant tornado parameter
0.1
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

478 
WUUS53 KLMK 162205
SVRLMK
KYC141-213-227-162230-
/O.NEW.KLMK.SV.W.0182.190716T2205Z-190716T2230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
505 PM CDT Tue Jul 16 2019

The National Weather Service in Louisville has issued a

* Severe Thunderstorm Warning for...
  Southeastern Logan County in south central Kentucky...
  Central Simpson County in south central Kentucky...
  Southwestern Warren County in south central Kentucky...

* Until 530 PM CDT.

* At 505 PM CDT, a severe thunderstorm was located 10 miles east of
  Russellville, moving northeast at 50 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Bowling Green, Crestmoor, Memphis Junction, Auburn, Woodburn,
  Hillsdale, Neosheo, Rich Pond, Rockfield and South Union.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3670 8671 3679 8681 3706 8653 3684 8632
TIME...MOT...LOC 2205Z 226DEG 42KT 3679 8670 

HAIL...<.75IN
WIND...60MPH
 
$$

RJS
2 follow-up statements
324 
WWUS53 KLMK 162220
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
520 PM CDT Tue Jul 16 2019

KYC141-213-162230-
/O.CAN.KLMK.SV.W.0182.000000T0000Z-190716T2230Z/
Logan KY-Simpson KY-
520 PM CDT Tue Jul 16 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LOGAN AND CENTRAL
SIMPSON COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3683 8655 3683 8657 3690 8662 3695 8665
      3706 8653 3689 8637 3682 8655
TIME...MOT...LOC 2220Z 226DEG 42KT 3693 8652 

$$

KYC227-162230-
/O.CON.KLMK.SV.W.0182.000000T0000Z-190716T2230Z/
Warren KY-
520 PM CDT Tue Jul 16 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR SOUTHWESTERN WARREN COUNTY...

At 520 PM CDT, a severe thunderstorm was located over Memphis
Junction, moving northeast at 50 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Bowling Green, Memphis Junction, Crestmoor, Woodburn, Browning, Blue
Level, Rich Pond, Rockfield and Petros.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3683 8655 3683 8657 3690 8662 3695 8665
      3706 8653 3689 8637 3682 8655
TIME...MOT...LOC 2220Z 226DEG 42KT 3693 8652 

HAIL...<.75IN
WIND...60MPH
 
$$

RJS
744 
WWUS53 KLMK 162226
SVSLMK

Severe Weather Statement
National Weather Service Louisville KY
526 PM CDT Tue Jul 16 2019

KYC227-162236-
/O.EXP.KLMK.SV.W.0182.000000T0000Z-190716T2230Z/
Warren KY-
526 PM CDT Tue Jul 16 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WARREN COUNTY
WILL EXPIRE AT 530 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However gusty 
winds to 50 mph and heavy rain are still possible with this 
thunderstorm.

Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville  Facebook page, or tweet your
report using hashtag L, M, K, spotter.

LAT...LON 3683 8655 3683 8657 3690 8662 3695 8665
      3706 8653 3689 8637 3682 8655
TIME...MOT...LOC 2226Z 226DEG 42KT 3696 8648 

$$

RJS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 2:47 PM CDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jul 16, 2:47 PM CDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Louisville KY
347 PM EDT Tue Jul 16 2019

.Short Term...(This evening through Wednesday)
Updated at 330 PM EDT Tue Jul 16 2019

Afternoon satellite imagery reveals mostly sunny skies across much
of central and eastern KY.  Cloud cover has really been limited to
our far western counties where scattered convection has been moving
northeastward.  Temperatures ranged from the upper 80s in the sun
with 90-91 in the urban heat islands, to the upper 70s under the
clouds in western KY.

For the rest of the afternoon and evening, we will be watching the
remnants of tropical cyclone Barry move northeastward through the
region.  Overall convection looks to come in several waves this
afternoon.  First wave is pushing through southern IN at the moment.
Secondary wave is developing from near Evansville, IN southward into
western TN.  Atmosphere is modestly unstable with MLCAPE values in
the 1200-1500 J/Kg range.  There is a pocket of elevated effective
SRH stretching from Owensboro northeastward into our far NW CWA.
Overall surface flow remains rather unidirectional with some speed
sheer, but not really seeing much in the way of low-level backed
flow.  The combo of MLCAPE and effect SRH may pose an isolated
tornado risk over our far NW CWA over the next few hours.  However,
KLVX/KVWX Vrot values have been very low (20-25kt) and LCL heights
are still around 800-1000m.  Thus, probably going to see several
reports of funnel clouds with the strongest storms.

PWAT gradient was also seen across the region with values around 1.5-
1.7in across the Bluegrass region and then sharply rising to above 2
inches west of Evansville.  So storms out west of I-65 will be
capable of producing heavy rainfall.  Flash flood risk is certainly
there, especially where storms transverse over the same locations
repeatedly or train over the same swath of land.

Convective coverage should spread eastward into the I-65 corridor
later this afternoon and into the evening hours.  Just how far east
we'll see it get is rather questionable.  Much of the high
resolution guidance keeps best chances of precipitation west of a
line from about Frankfort to Tompkinsville.  With that said, will
keep high PoPs out west of I-65 and tapering it to chance PoPs out
east.

Moving into the overnight hours, convection is likely to diminish in
coverage and intensity with the loss of heating.  We'll probably see
some scattered showers and possibly a storm overnight, though the
best combo of moisture/instability looks to remain to our south.
Will maintain chance PoPs overnight, but will monitor trends this
evening and make further modifications as needed.  Lows will remain
mild with readings in the 70s.

For Wednesday, upper trough axis will shift to the east along with
the slug of tropical moisture associated with the remnants of Barry.
Best chances of storms on Wednesday will likely be across the
northeast half of the forecast area.  Highs will be in the mid-upper
80s in most areas with a few spots hitting 90 once again.

QPF amounts through the short term period will likely see basin
averages around an inch, though some isolated amounts of 2-3 inches
will be possible...especially in areas that see training of storms.
The isolated nature of the high amounts and relative high FFG values
across the region should preclude the need for a watch.  That is not
to say that isolated flash flooding in some areas could occur over
the next 24 hours.

&&

.Long Term...(Wednesday night through Tuesday)
Updated at 345 PM EDT Tue Jul 16 2019

...Excessive Heat Possible for End of Week through Weekend...

Heights aloft begin rising Wednesday night behind the departing
wave. At least scattered showers and storms look to linger east of I-
65 into late Wednesday evening. A period of dry weather is then
likely for much of the area 06-12z Thursday morning. There is a weak
NW to SE oriented boundary that drifts east from western KY and
southern IL Thursday morning. 12z models show moisture pooling with
sfc dewpoints above 75 F along with a subtle wind shift. Before
substantial upper ridging can build overhead, this may be enough for
isolated convection on Thursday, particularly west of I-65 in the
morning hours. Coverage should remain limited with anticyclonic flow
aloft and poor mid-level lapse rates. It will remain very humid in
the wake of the current tropical remnants, however. Heat and
humidity will be oppressive. Afternoon highs will reach the upper
80s to mid 90s with maximum heat indices in the upper 90s to mid
100s.

Confidence in medium range guidance is fairly high in its depiction
of a 593-594 mid-level ridge building over the Lower Ohio Valley
Friday into Saturday. Afternoon highs should have no trouble
reaching the low to mid 90s both days with peak heat indices of 100-
110 degrees. Will highlight the heat and humidity in an SPS and the
HWO for now, but will likely need a Heat Advisory late in the week.

The chances for precip return Sunday into early next week. Upper
ridge will gradually retrograde westward, and a large northern
trough drops southeast over the Great Lakes and Northeast US. A sfc
cold front should drop south through the area in the Monday time
frame, so bumped up rain chances for early next week.

&&

.Aviation...(18Z TAF Issuance)
Updated at 111 PM EDT Tue Jul 16 2019

Remnants of tropical cyclone barry will lift northeastward through
the northern Ohio Valley this afternoon and evening.  With this
feature approaching, we'll see more widespread shower and
thunderstorm activity.  This activity is likely to affect
KHNB/KBWG/KSDF through the afternoon and evening.  Some isolated
showers and storms may develop out in the I-75 corridor near KLEX,
but more widespread coverage over there will likely not occur until
around 17/00Z.  Winds will be gusty this afternoon out of the
southwest with sustained speeds of 10-15 knots and gusts to 25 kts.

For the overnight period, scattered convection will be possible
overnight so will continue a mention of VCSH in the TAFs.  Winds
will likely remain elevated overnight with speeds in the 10-12kt
range.  Model guidance suggests we'll see ceiling build down into
the MVFR range after 17/10Z.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
IN...None.
KY...None.
&&

Short Term...MJ
Long Term...EBW
Aviation.....MJ
Hazardous weather outlook, Jul 16, 2:41 PM CDT, 2 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Louisville KY
341 PM EDT Tue Jul 16 2019

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-171945-
Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison-
Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt-
Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford-
Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle-
Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln-
Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell-
Cumberland-Clinton-
Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper,
English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport,
Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield,
Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford,
Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana,
Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle,
Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester,
Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown,
Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty,
Stanford, Russellville, Bowling Green, Franklin, Providence,
Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown,
Burkesville, and Albany
341 PM EDT Tue Jul 16 2019 /241 PM CDT Tue Jul 16 2019/

This hazardous weather outlook is for portions of south central
Indiana and Central Kentucky.

.DAY ONE...This Afternoon and Tonight.

Scattered showers and thunderstorms are expected this afternoon and
evening as the remnants of tropical cyclone Barry move through the
Ohio Valley. Torrential rainfall, gusty winds, and lightning will be
the main threats. Locations that see repeated episodes of heavy
rainfall could see some localized flooding problems develop.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Additional thunderstorms are possible on Wednesday with locally heavy
rainfall and gusty winds being the main threats.

Toward the end of the week we will experience an increase in heat
and humidity. Afternoon temperatures by late week and into the
weekend will be in the low to mid 90s with afternoon heat indices
topping out in the 100-105 degree range.

.SPOTTER INFORMATION STATEMENT...

Spotters should report any flooding today through tomorrow to the
National Weather Service.

&&

Other weather, hydrological, and climate information can be found at
weather.gov/louisville.

MJ/EBW

In the hours before

Special weather statement, Jul 16, 3:38 PM CDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Louisville KY
338 PM CDT Tue Jul 16 2019

KYZ071>073-162115-
Warren-Simpson-Allen-
338 PM CDT Tue Jul 16 2019

...A GUSTY SHOWER WILL AFFECT SOUTHEASTERN SIMPSON...WESTERN ALLEN
AND SOUTHEASTERN WARREN COUNTIES...

At 337 PM CDT, a shower was located near Portland, moving northeast
at 40 mph.

Winds in excess of 40 mph are possible with this shower.

Locations impacted include...
Bowling Green, Hardcastle, Allen Springs, West Fork, Clare,
Greenhill, Settle, Mcelroy Ford, Raley Ford and Alonzo.

LAT...LON 3665 8655 3699 8646 3692 8615 3692 8617
      3691 8618 3691 8616 3665 8636 3665 8651
      3664 8654
TIME...MOT...LOC 2037Z 204DEG 34KT 3670 8646

RJS
Special weather statement, Jul 16, 3:42 PM CDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Louisville KY
442 PM EDT Tue Jul 16 2019

INZ083-162115-
Dubois-
442 PM EDT Tue Jul 16 2019

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL DUBOIS COUNTY...

At 442 PM EDT, a strong thunderstorm was located near Jasper, moving
northeast at 45 mph.

Winds in excess of 30 mph are possible with this storm.

Locations impacted include...
Jasper, Huntingburg, Holland, Dubois, Bretzville, Dubois Crossroads,
Kellerville, Haysville, Duff and Thales.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3851 8693 3850 8691 3850 8688 3853 8683
      3853 8669 3820 8694 3821 8707 3827 8707
TIME...MOT...LOC 2042Z 209DEG 40KT 3832 8697

JDG/CJP
Special weather statement, Jul 16, 3:53 PM CDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
353 PM CDT Tue Jul 16 2019

KYZ026-061-162115-
Butler-Ohio-
353 PM CDT Tue Jul 16 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN BUTLER AND SOUTH
CENTRAL OHIO COUNTIES...

At 353 PM CDT, a strong thunderstorm was located 9 miles northeast of
Dunmor, moving northeast at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Mchenry, Rochester, South Hill, Huntsville, Prentiss, Shultztown,
Mining City, Aberdeen, Flener and Eden.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3740 8692 3729 8663 3708 8691 3710 8690
      3711 8690 3711 8689 3713 8690 3713 8691
      3714 8693 3718 8692 3718 8689 3719 8691
      3722 8690 3723 8692 3724 8691 3724 8694
      3726 8696 3726 8697 3730 8699
TIME...MOT...LOC 2053Z 218DEG 36KT 3721 8693

RJS
Special weather statement, Jul 16, 4:29 PM CDT, 36 minutes before
Special Weather Statement
National Weather Service Louisville KY
429 PM CDT Tue Jul 16 2019

KYZ061-070-071-162200-
Warren-Logan-Butler-
429 PM CDT Tue Jul 16 2019

...A STRONG THUNDERSTORM WILL AFFECT LOGAN...SOUTHWESTERN BUTLER AND
NORTHWESTERN WARREN COUNTIES...

At 429 PM CDT, a strong thunderstorm was located 12 miles west of
Memphis Junction, moving northeast at 35 mph. In addition, gusty
winds from another storm are moving across west central Logan county.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Russellville, Anderson, Auburn, Lewisburg, Woodbury, Justice, Insco,
Gordonsville, Dimple and Spa.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3692 8706 3722 8667 3711 8638 3668 8690
      3679 8706
TIME...MOT...LOC 2129Z 220DEG 29KT 3698 8671

RJS
Special weather statement, Jul 16, 4:45 PM CDT, 20 minutes before
Special Weather Statement
National Weather Service Louisville KY
445 PM CDT Tue Jul 16 2019

KYZ070-072-162200-
Logan-Simpson-
445 PM CDT Tue Jul 16 2019

...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN LOGAN AND SIMPSON
COUNTIES...

At 445 PM CDT, a strong thunderstorm was located 8 miles north of
Springfield, moving northeast at 50 mph.

Winds in excess of 40 mph are possible with this storm..

Locations impacted include...
Auburn, Adairville, Black Jack, Neosheo, Dot, Geddes, South Union,
Schley, Salmons and Keysburg.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

To report severe weather, contact your nearest law enforcement
agency. They can relay your report to the National Weather Service
office in Louisville.

LAT...LON 3665 8659 3664 8706 3669 8706 3690 8662
      3665 8648 3665 8651 3663 8656
TIME...MOT...LOC 2145Z 235DEG 51KT 3662 8684

RJS
Special weather statement, Jul 16, 4:53 PM CDT, 12 minutes before
Special Weather Statement
National Weather Service Louisville KY
453 PM CDT Tue Jul 16 2019

KYZ027-061-062-162230-
Grayson-Edmonson-Butler-
453 PM CDT Tue Jul 16 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN BUTLER...SOUTH
CENTRAL GRAYSON AND NORTHWESTERN EDMONSON COUNTIES...

At 453 PM CDT, a strong thunderstorm was located 8 miles southeast of
Morgantown, moving northeast at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Lee, Caneyville, Roundhill, Black Gold, Broadway, Sadler, Nash,
Sunfish, Huff and Black Rock.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3753 8641 3731 8616 3716 8643 3717 8644
      3715 8645 3715 8646 3719 8650 3719 8652
      3718 8653 3718 8655 3719 8657 3718 8658
      3720 8663
TIME...MOT...LOC 2153Z 224DEG 33KT 3715 8656

RJS

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 12:11 PM CDTSpecial Weather StatementLMKBreckinridge34 min
Jul 16, 2:22 PM CDTSpecial Weather StatementLMKClark8 min
Jul 16, 3:38 PM CDTSpecial Weather StatementLMKAllen37 min
Jul 16, 3:53 PM CDTSpecial Weather StatementLMKButler22 min
Jul 16, 4:29 PM CDTSpecial Weather StatementLMKButler, Logan31 min
Jul 16, 4:45 PM CDTSpecial Weather StatementLMKSimpson15 min
Jul 16, 4:53 PM CDTSpecial Weather StatementLMKGrayson37 min
Jul 16, 5:09 PM CDTSpecial Weather StatementLMKMetcalfe36 min
Jul 16, 5:11 PM CDTSpecial Weather StatementLMKMeade34 min
Jul 16, 5:26 PM CDTSpecial Weather StatementLMKWarren19 min
Jul 16, 5:40 PM CDTSpecial Weather StatementLMKCumberland, Metcalfe, Monroe35 min
Jul 16, 6:01 PM CDTSpecial Weather StatementLMKGreen29 min
Jul 16, 6:10 PM CDTSpecial Weather StatementLMKCumberland, Monroe35 min
Jul 16, 6:43 PM CDTSpecial Weather StatementLMKClinton, Cumberland, Russell47 min
Jul 16, 6:58 PM CDTSpecial Weather StatementLMKLarue32 min

Nearby

Severe Thunderstorm Warnings in Kentucky, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.